# SDR YYFA20131022001

- Difficulty date: October 22, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAKEOFF WARNING OUT OF SLAT DISAGREEMENT LIGHT ON,  RESET COULD NOT DUPLICATE.
